# SDR ASAA2017011319354

- Difficulty date: January 13, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 36,127 hours, 10,659 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Pack
- Part time: 36,124 hours, 10,657 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON STARTING ENGINE NR 2 IN LAS, ENG START INDICATIONS WERE VERY SLOW TO INCREASE. START PSI WAS BELOW 30 AND AT REACHING 20% N2, MOVED START LEVER TO RUN. ENGINE CONTINUED TO START BUT VERY SLOWLY. EXHAUST FUMES ENTERED AIRCRAFT DURING START. START COMPLETED WITH NO ANOMALIES NOTED. ENGINE NR 1 START WAS THE SAME AS NR 2 EXCEPT THERE WAS NO FUMES ENTERING THE AIRCRAFT. GROUNDED - YES. WHILE PERFORMING PRE START CHECK LIST WITH APU AIR, SWITCH TURNED TO ON, FOUND PACKS RUNNING WITH PACK SWITCHES IN OFF POSITION. OPS CHECK OF LT PACK NORM. RT PACK WOULD NOT SHUT OFF TILL RT PACK SWITCH CYCLED 3 TIMES. STARTED BOTH ENGINES MULTIPLE TIMES, NO DEFECTS NOTED, DUCT PRESSURE REMAINED OVER 30 PSI, N1 REACHED 25% IN NORMAL TIME. PACK OPERATION NORMAL WITH SWITCHES. PRECAUTIONARY REPLACED P5-10 AIR CONDITIONING MODULE REF MM 21-51-65-000-801 AND 36-21-02-600-802 FOR DUCT PRESSURE TRANSMITTER TRANSFER. OPS CHECK GOOD. GROUND VERIFICATION ACCOMPLISHED REF 21-51-65-000-801, SEAMC NOTIFIED.
